On biconservative hypersurfaces in 4-dimensional Riemannian space forms


Turgay N. C. , Upadhyay A.

MATHEMATISCHE NACHRICHTEN, vol.292, no.4, pp.905-921, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 292 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1002/mana.201700328
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.905-921

Abstract

In this paper, we study biconservative hypersurfaces in Sn and Hn. Further, we obtain complete explicit classifications of biconservative hypersurfaces in 4-dimensional Riemannian space forms with exactly three distinct principal curvatures.